# SDR SWIA201436342

- Difficulty date: February 9, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 13,833 hours, 8,024 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLATS FAILED FOLLOWED QRH DIVERT TO DEN.  FLT 6471 REPLACED RT SLAT ACTUATOR 3 3. PART ON OFF 766385C  SN ON 1298 & SN OFF B3218.
